# SDR AUS20040024

- Difficulty date: January 18, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 737-7BX
- Engine: Ge CFM567B24
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 275Q221
- Part serial: B8474
- Condition: Separated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(AUS) LT NOSE WHEEL TIRE TREAD SEPARATED.  TCAS ANTENNA COVER RIPPED OFF AND FOUND ON RUNWAY.  DAMAGE CAUSED TO NLG AIR/GROUND SENSOR, BRACKETRY AND WIRING CONDUIT.
